# SDR AALA2018100127006

- Difficulty date: September 27, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N965TW
- Make and model: Doug MD 83
- Aircraft serial: 53615
- Aircraft time: 52,852 hours, 26,838 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: FDK27459
- Condition: Cracked
- Location: Bs 1401
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME AT BS 1401. LONGERON 1L.  REPAIRED THE FRAME IAW SRM 53-01-00, FIGURE 2.
